Q. Do I need medicine for triglyceride level of 423?

Answered by
Dr. Sumit Srivastava
and medically reviewed by iCliniq medical review team.
Published on Jan 08, 2017

Hi doctor,

My triglyceride level is 423. Do I need a medicine to bring it down? If yes, then which one?

Dr. Sumit Srivastava

General Medicine Internal Medicine
#

Hi,

Welcome to icliniq.com.

  • Triglyceride level of 423 is quite high and it has to be brought down with dietary control, exercise and medical management.
  • I suggest you a combination tablet of Atorvastatin 10 mg and Fenofibrate 160 mg once daily at night after dinner after consultation with a physician.
  • These drugs need to be monitored closely as they have major side effects. Thank you.

For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Also Read Answers From:

Related Questions & Answers


Do I need to take medicine for high cholesterol?

Query: Hi doctor, I do not have any health issues. But, my cholesterol level is high at 220. Do I need to take any medicine? Please let me know. I have attached my laboratory reports for your reference.  Read Full »

Doctor has prescribed tablet ecospirin 75 AV for me. What is the use of this medicine?

Query: Hello, Doctor has prescribed tablet ecospirin 75 AV for me. What is the use of this medicine? Do I have any nerve disorder?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.